MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562670
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used during a colonoscopy procedure performed on (b)(6) , 2023.During the procedure, the device was passed through the scope and was opened and closed a few times, but the device would not cut through the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Block h10: investigation results: a sensation snare was received for analysis, and it was found that the working length was detached.In the other hand, the flare was noted kinked.Due to this condition, it was unable to perform a functional inspection.No problems were noted.The reported complaint of snare failure to cut was unable to be confirmed.Investigation found that the working length was detached.Also, the flare was kinked.Due to this condition, it was unable to perform a functional inspection to verify if the loop was able to extend and retract correctly.It is possible that this could happened because as part of the device manipulation during preparation, an excess of force was applied in order to get the device out of the package, causing the working length to get detached.Also, possibly during its actuation during the testing the analyzed damages could have been caused.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since product analysis of the returned device and product record review did not identify any evidence of either the alleged problem(s) or any defect on the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, the device was passed through the scope and was opened and closed a few times, but the device would not cut through the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18764219
Report Number3005099803-2024-00586
Device Sequence Number18049197
Product Code FDI
UDI-Device Identifier08714729748083
UDI-Public08714729748083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model NumberM00562670
Device Catalogue Number6267S
Device Lot Number0031105441
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown